It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Mic, you have gotten some sound advice. I you are taking one a day, then now is the perfect time to stop. I can only speak for myself but I do believe that the vicodin caused some headaches and some sinus problems that my doc did not pickup. Phil has an excellent idea of the taper down idea and it will probably work since your dosage is low. However if you go cold turkey you will probably experience some minor discomfort for a couple of days. There is some good non-narcotic medication for headaches, your doctor can help you with that. But I implore you to stop the vikes, I was only taking 2-3 a day and they have caused some moderate problems in my life.

I am on day two without them and I feel like I have the flu and have some moderate discomfort. I did manage to go for a brisk walk yesterday which made me feel a little better. But put the breaks on this now and find relief with a non-narcotic.

Ryan'sdad





All times are GMT -7. The time now is 06:20 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!